An intermixed algorithm for two strict pseudocontractions in q-uniformly smooth Banach space

L. O. Jolaoso, F. U. Ogbuisi, O. T. Mewomo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we introduce a new intermixed algorithm and prove a strong convergence theorem for approximating individual fixed point of two strictly pseudocontractive mappings T and U in a q-uniformly smooth Banach space which admits a weakly sequentially continuous duality mapping jp: As a special case of the intermixed algorithm, we obtain an approximate common fixed point of two strictly pseudocontractive mappings and also applied our result to approximate a solution of an integral equation of Hammerstein type. Our results improve, complement and extend many recent results in literature.

Original languageEnglish
Pages (from-to)27-41
Number of pages15
JournalNonlinear Studies
Volume26
Issue number1
Publication statusPublished - 2019
Externally publishedYes

Keywords

  • Fixed point problem
  • Intermixed algorithm
  • Q-uniformly smooth Banach space
  • Strictly pseudocontractive mappings
  • Sunny nonexpansive retraction

Fingerprint

Dive into the research topics of 'An intermixed algorithm for two strict pseudocontractions in q-uniformly smooth Banach space'. Together they form a unique fingerprint.

Cite this